# SDR P5CA9701592

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF APPROXIMATELY 400 FT AGL, NR 2 ENGINE FLAMED OUT.  ENACTED INFLIGHT RESTART PROCEDURES.  ENGINE RESTARTED NORMALLY AND RETURNED TO BFM AND LANDED UNEVENTFULLY.  CHECKED PT3 AND PS3 WATER TRAPS AND FOUND CLEAN PER M/M 75-31-01 AND CHECKED FUEL CONTROL MAIN FILTER AND FOUND CLEAN, IAW M/M 73-21-01.  LEAK CHECKED GOOD, FOUND ENGINE OK FOR CONTINUED SERVICE.
